淡江大學機構典藏:Item 987654321/41269
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 58649/92364 (63%)
造訪人次 : 571944      線上人數 : 58
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41269


    題名: Convergence theorems for the length of consecutive successes of markov bernoulli sequences
    作者: 陳順益;Chen, Shun-yi;Wang, Y. H.;Chang, Hsiao-Fen
    貢獻者: 淡江大學數學學系
    日期: 2003-09
    上傳時間: 2010-01-28 07:08:14 (UTC+8)
    出版者: Applied Probability Trust
    摘要: The limiting distributions of the sums of the lengths of four different kinds of runs of consecutive successes of Markov Bernoulli sequences are derived. It is shown that the limits are convolutions of several distributions involving the Bernoulli, the geometric and the Poisson or compound Poisson distributions.
    關聯: Journal of Applied Probability 40(3), pp.741-749
    DOI: 10.1239/jap/1059060899
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    0KbUnknown269檢視/開啟
    Convergence theorems for the length of consecutive successes of markov bernoulli sequences.pdf125KbAdobe PDF0檢視/開啟
    index.html0KbHTML105檢視/開啟
    index.html0KbHTML43檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋